# SDR A6WA200360053

- Difficulty date: October 7, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR INTERFACE DAMAGE TO THE FORWAD EDGE OF THE AFT BAGGAGE DOOR PAN, LOCATED NEXT TO THE LOWE SHOOT BOLT GUIDE.  MAINTENANCE REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 1683-6810009.  (M)
